# SDR CA030124001

- Difficulty date: January 24, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 10,576 hours
- Engine: Pwa PT6A41
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 304599701
- Condition: Broken
- Location: Port Engine
- Part time: 10,851 hours, 13,444 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(CAN) BOTH ENGINES RUNNING WHILE ON THE RAMP. WHEN POWER WAS APPLIED TO THE PORT ENGINE TO TURN THE A/C THE ENGINE RETURNED TO MIN. FLOW OF 38 PERCENT UNCOMMNANDED. THERE WAS NO RESPONSE ON THE POWER LEVER. A/C HANGARED AND PORT ENGINE INSPECTED. THE PY GOVERNING AIR PRESSURE, HEATED LINE PN 3044599701 WAS FOUND BROKEN AT THE FITTING FLANGE ON THE FCU. LINE REPLACED, GROUND RUN SERVICEABLE AND A/C RETURNED TOSERVICE.
